# SDR MASA2012062234924

- Difficulty date: June 21, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 23,898 hours, 16,240 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316342S
- Condition: Corroded
- Location: Fs 280-333 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R BETWEEN FS 280.00 AND 333.00 HAS SEVERAL AREAS OF CORROSION.   INSTALLED AVIONICS FLOOR PANEL 181ALF IAW AMM 53-00-47-400-801.  INSTALLED NEW SERVICEABLE FWD SUPPORT ANGLE IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
